Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 1, Pages 107-108

On the distributional solution of the inverse problem induced by the heat kernel method

I. Malyshev and A. Pryvarnikova

Department of Mathematics, San Jose State University, One Washington Square, San Jose 95192-0103, CA, USA

Received 2 December 2003

Copyright © 2004 I. Malyshev and A. Pryvarnikova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.